“Saeed Salehi”

Tel:  (+98)(41)33393930

IPM Positions

Non Resident Researcher (non-resident), School of Mathematics
(2010 - 2020
(till March 19, 2020))

Past IPM Positions

Associate Researcher (non-resident), School of Mathematics
(2007 - 2008)
(Until June )

Non IPM Affiliations

Associate Professor of University of Tabriz

Related Papers

1. S. Salehi
Axiomatic (and non-axiomatic) mathematics
Rocky Mountain J. Math. 52 (2022), 1157-1176  [abstract]
2. S. Salehi
`Sometime a Paradox', now proof: Yablo is not first order
Log. J. IGPL 30 (2022), 71-77  [abstract]
3. S. Salehi
Godel 's second incompleteness theorem: How it is derived and what it delivers
Bull. Symbol Logic 26 (2020), 241-256  [abstract]
4. S. Salehi (Joint with Z. Assadi)
On decidability and axiomatizability of some ordered structures
Soft Computing 23 (2019), 3615â??3626  [abstract]
5. S. Salehi
On axiomatizability of the multiplicative theory of numbers
Fundamenta Informaticae 159 (2018), 279-296  [abstract]
6. S. Salehi (Joint with P. Seraji)
On constructivity and the Rosser property: a closer look at some Godelean proofs
Ann. Pure Appl. Logic 169 (2018), 971-980  [abstract]
7. S. Salehi (Joint with P. Seraji)
Godel-Rosser's incompleteness theorem, generalized and optimized for definable theories
J. Logic Comput. 27 (2017), 1391-1397  [abstract]
8. S. Salehi
Godel's incompleteness phenomenon-computationally
Philosophia Scientiae 18 (2014), 23-37  [abstract]
9. S. Salehi
Herbrand consistency of some finite fragments of bounded arithmetical theories
Arch. Math. Logic 52 (2013), 317-333  [abstract]
10. S. Salehi
Axiomatizing mathematical theories: Multiplication
( In: Proceedings of Frontiers in Mathematical Sciences)
11. S. Salehi
Computation in logic and logic in computation
( In: Proceedings of the Third International Conference on Contemporary Issues in Computer and Information Sciences 2012)
12. S. Salehi
Herbrand consistency of some arithmetical theories
J. Symbolic Logic 77 (2012), 807-827  [abstract]
scroll left or right